# SDR SWAA2020042944965

- Difficulty date: April 25, 2020
- Submitted: April 29, 2020
- Operation: Air carrier
- Aircraft: N798SW
- Make and model: Boeing 737-7AD
- Aircraft serial: 28436
- Aircraft time: 69,508 hours, 41,569 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Le Slat
- Stage of operation: UK
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

REF LOG PAGE # 1391847. L/E IND / HYD LEAK / HYD QTY / SERVICED B SYSTEM HYD PER AMM 12-12-00. FOUND LINE LEAKING @ #7 SLAT ACTUATOR. REF AMM 29-00-00. REF LOG PAGE # 1391847 FOR CORRECTIVE ACTION
